Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 58, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2013, 9:56 PM CDT for Okfuskee County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2013, 9:56 PM CDT (02:56 UTC)
- Expired
- Apr 26, 2013, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:47 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 26, 9:47 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 947 PM CDT FRI APR 26 2013 .DISCUSSION... THE CURRENT FORECAST IS ON TRACK FOR THE MOST PART. HAVE UPDATED POPS...TEMPS AND DEWPOINTS FOR TONIGHT TO REFLECT CURRENT CONDITIONS BUT EVERYTHING ELSE IS ON TRACK. THE FRONTAL BOUNDARY HAS SAGGED SOUTH OF THE RED RIVER BUT ELEVATED SEVERE STORMS WILL MOVE INTO THE AREA FROM THE WEST SHORTLY. THE NEW SEVERE THUNDERSTORM WATCH DEPICTS THE THREAT AREA WELL. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....05 PLATE
Hazardous weather outlook, Apr 26, 5:29 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 529 PM CDT FRI APR 26 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 529 PM CDT FRI APR 26 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...PARTS OF EAST CENTRAL OKLAHOMA. ONSET...AFTER 10 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND SOUTH OF INTERSTATE 44. ONSET...AFTER 10 PM. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...AFTER 10 PM. HEAVY RAIN. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...AFTER 10 PM. DISCUSSION... A WARM FRONT ACROSS FAR SOUTHEAST OKLAHOMA MAY LIFT NORTH THIS EVENING TO NEAR THE INTERSTATE 40 CORRIDOR. THUNDERSTORMS ARE CURRENTLY DEVELOPING IN FAR NORTHWEST OKLAHOMA AND THESE STORMS WILL BUILD SOUTHEAST WITH TIME THIS EVENING AND OVERNIGHT. AT THIS TIME...IT APPEARS THAT THE GREATEST POTENTIAL FOR DISCRETE STORMS WILL BE ACROSS A SMALL PART OF EAST CENTRAL OKLAHOMA LATE THIS EVENING...MAINLY ACROSS PARTS OF OKFUSKEE...OKMULGEE...MCINTOSH AND PITTSBURG COUNTIES. VERY LARGE HAIL AND DAMAGING WINDS MAY OCCUR IN THIS AREA...AND IF THE WARM FRONT LIFTS FAR ENOUGH NORTH...A TORNADO CANNOT BE RULED OUT. BY AROUND MIDNIGHT...IT APPEARS THE STORMS WILL BECOME MORE LINEAR AND AFFECT A LARGE PART OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A DAMAGING WIND AND LARGE HAIL THREAT WILL CONTINUE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WITH THE STORMS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... STORMS MAY LINGER INTO SATURDAY MORNING BUT OTHERWISE DRY AND MILD WEATHER WILL PREVAIL OVER THE WEEKEND. THUNDERSTORM CHANCES WILL RETURN AROUND THE MIDDLE OF NEXT WEEK AS A STRONG COLD FRONT MOVES INTO THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 27, 12:05 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 27, 12:42 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 48 min |
| Apr 27, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 63 min |
| Apr 27, 2:51 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 27, 2:22 AM CDT | Special Weather Statement | TSA | Sebastian | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.